I am 24. My issuses started out with pain and swelling in my feet. So painful I would literally crawl around my house. Then came burning joint elbow pain. Pain would radiate up the arm. Then shoulder and hips pain more dull and achy. Then after two months of taking voltaren pill form, really itchy inflamed rash over scalp and abdomen popped up. Doctor thought to be allergic reaction so took me off and gave me medrol dose pack. Rash went away second day of dose pack but came back the sixth day after pack was finished. Rash lasted for a week with low fever before medrol. Doctor gave me prednisone which has not helped one bit. The pain in my joints brings me to tears and keeps me up at night. Lupus tests and ra negative. Doctor says it might be a connective tissue disorder. Doctor is sending me to dermatologist for the rash. Aso titer at a 700. Never have had strep as far as I am aware. I am almost ready to cut my arms off so I don't have to deal with this pain. It really has been debilitating especially at night
Look at Palindromic rheumatism. I had it and it was extremely painful and you never know where it's going to hurt next. Treat it as if it were arthritis. You should look at allergies, especially to wheat. I suspect I have celiac disease or am gluten intolerant because as soon as I cut out wheat in my diet the pain subsided dramatically. Give it a try.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.